# SDR 20010418CW001

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6312A
- Make and model: Cessna 182
- Aircraft serial: 33112
- Engine: Cont O470*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSPECTION THE ELEVATOR WAS FOUND TO TRAVEL ONLY 19 DEGREE UP.  THE TYPE CERTIFICATE CALLS FOR 25 DEGREE.  INVESTIGATION FOUND THE D. G. MOUNTED DIRECTLY ABOVE THE CONTROL WHEEL TUBE.  AS THE WHEEL WAS PULLED AFT THE AN3-10A BOLT CONTACTED THE D.G. STOPPING THE TRAVEL.
